# SDR DL72S952506

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AFT LWR EDGE, BENT AND CRACKING IN SEVERAL PLACES.  REPAIRED PER SRM 54-10-3.
